# SDR SWAA2021031752808

- Difficulty date: February 16, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 39,004 hours, 23,596 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BTW BS312 TO BS328 LBL47 AT FWD GALLEY AREA / REPLACED WEB LOCATED BTW BS 312 TO BS 328 LBL 47 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 AND SRM 51-40-02 AND DWG # 141A5400 SHEET 26 REV - P/N 141A5410-12 PO 2021118732
